# SDR M2L2009F00002

- Difficulty date: August 9, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N6353U
- Make and model: Cessna T210R
- Aircraft serial: 21064941
- Engine: Cont TSIO520*
- Propeller: Mcauly D3A36C410
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 12430192
- Condition: Bent
- Location: Mlg
- Part time: 3,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, DURING ROLLOUT, NLG COLLAPSED CAUSING PROPELLER TO STRIKE THE RUNWAY.  GEAR LIGHS INDICATED "GEAR DOWN" AND VISUAL INSPECTION PRIOR TO LANDING CONFIRMED GEAR DOWN.  (K)
